Biblioteca de la Universidad Complutense de Madrid

The M/G/1 retrial queue: New descriptors of the customer's behavior


Artalejo, Jesús R. y Amador, J. (2009) The M/G/1 retrial queue: New descriptors of the customer's behavior. Journal of Computational and Applied Mathematics, 223 (1). pp. 15-26. ISSN 0377-0427

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial:


We consider queuing systems where customers are not allowed to queue; instead of that they make repeated attempts, or retrials, in order to enter service after some time. The performance of telephone systems and communication networks modelled as retrial queues differs from standard waiting lines because typically the retrial group is an invisible queue which cannot be observed. As a result, the original flow of primary arrivals and the flow of repeated attempts become undistinguished. Our aim in this paper is to consider some aspects of this problem. Thus, we focus on the main retrial model of //1 type and investigate the distribution of the successful and blocked events made by the primary customers and the retrialcustomers.

Tipo de documento:Artículo
Palabras clave:Queuing; Retrials; Blocked and successful events; distribution; Telephone systems; Communication networks
Materias:Ciencias > Matemáticas > Investigación operativa
Código ID:15217

V.M. Abramov. Multiserver queueing systems with retrials and losses. ANZ IAM J., 48 (2007), pp. 297–314

J. Amador, J.R. Artalejo. On the distribution of the successful and blocked events in the //cretrial queue: A computational approach. Appl. Math. Comput., 190 (2007), pp. 1612–1626

J.R. Artalejo, G.I. Falin. On the characteristics of the //1retrial queue. Nav. Res. Logist., 47 (1996), pp. 1147–1161

J.R. Artalejo, G.I. Falin. Standard and retrial queueing systems: A comparative analysis. Rev. Mat. Comput., 15 (2002), pp. 101–129

J.R. Artalejo, M. Pozo

Numerical calculation of .The stationary distribution of the main multiserver retrial queue. Ann. Oper. Res., 116 (2002), pp. 41–56

J.R. Artalejo, A. Economou, M.J. Lopez-Herrero. Algorithmic analysis of the maximum queue length in a busy period for the //cretrial queue. INFORMS J. Comput., 19 (2007), pp. 121–126

J.R. Artalejo, M.J. Lopez-Herrero. On the distribution of the number of retrials. Appl. Math. Mod., 31 (2007), pp. 478–489

I. Atencia, P. Moreno. A discrete-time //1 with server breakdowns. Asia–Pacific J. Oper. Res., 23 (2006), pp. 247–271

S.R. Chakravarthy, A. Krishnamoorthy, V.C. Joshua. Analysis of multiserver retrial queue with search of customers from the orbit. Perform. Eval., 63 (2006), pp. 776–798

J.C. Ke, H.I. Huang, C.H. Lin. On retrial queueing model with fuzzy parameters. Physica A, 374 (2007), pp. 272–280

V.I. Klimenok, A.N. Dudin. Multi-dimensional asymptotically quasi-Toeplitz Markov chains and their application in queueing theory. Queueing Syst., 54 (2006), pp. 245–259

B. Krishna Kumar, J. Raja. On multiserver feedback retrial queues with balking and control retrial rate. Ann. Oper. Res., 141 (2006), pp. 211–232

G. Latouche, V. Ramaswami. Introduction to Matrix-Analytic Methods in Stochastic Modeling, ASA-SIAM Series on Statistics and Applied Probability, SIAM, Philadelphia (1999)

Q.L. Li, Y. Ying, Y.Q. Zhao. A //1retrial queue with a server subject to breakdowns and repairs. Ann. Oper. Res., 141 (2006), pp. 233–270

E. Morozov. A multiserver retrial queue: Regenerative stability analysis. Queueing Syst., 56 (2007), pp. 157–168

P.R. Parthasarathy, R. Sudhesh. Time-dependent analysis of a single-server retrial queue with state-dependent rates.

Oper. Res. Lett., 35 (2007), pp. 601–611

W.H. Press, S.A. Teukolsky, W.T. Vetterling, B.F. Flannery.

Numerical Recipes in Fortran. The Art of Scientific Computing. Cambridge University Press, Cambridge (1992)

N.P. Sherman, J.P. Kharoufeh. An //1retrial queue with unreliable server. Oper. Res. Lett., 34 (2007), pp. 697–705

J. Sztrik, B. Almasi, J. Roszik. Heterogeneous finite-source retrial queues with server subject to breakdowns and repairs. J. Math. Sci., 132 (2006), pp. 677–685

J. Wang, Q. Zhao. Discrete-time //1retrial queue with general retrial times and starting failures. Math. Comput. Modelling, 45 (2007), pp. 853–863

X. Wu, X. Ke. Analysis of an /{Dn}/1retrial queue. J. Comput. Appl. Math., 200 (2007), pp. 528–536

Depositado:16 May 2012 08:43
Última Modificación:06 Feb 2014 10:18

Sólo personal del repositorio: página de control del artículo